Alert archive / Alabama / Flash Flood Warnings in 2020

Flash Flood Warning 5, NWS Birmingham, AL

February 10, 2020Bibb County, Jefferson County, Shelby County, Alabama

NWS Birmingham, AL issued this flash flood warning at Feb 10, 2020, 12:32 PM CST for Bibb County, Jefferson County, Shelby County, Alabama. It was in force for 6 hr. 22 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2020, 12:32 PM CST (18:32 UTC)
Expired
Feb 10, 2020, 6:30 PM CST
In force
6 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Bibb County, AL, Jefferson County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 23 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 12:36 PM CSTFLOOD1 Ne Uab Campus, ALSTREET FLOODING IN PROGRESS IN THE AREA.
Feb 10, 12:46 PM CSTFLASH FLOODHoover, ALFLOOD WATER ACROSS HIGHWAY 31.
Feb 10, 12:48 PM CSTFLASH FLOODVestavia Hills, ALFLOOD WATER ACROSS ROADWAYS AND NEAR BUSINESSES.
Feb 10, 12:50 PM CSTFLASH FLOOD1 Nne Hoover, ALUS HWY 31 DEEMED IMPASSABLE IN BOTH DIRECTIONS AT MONTREAT DR DUE TO FLOOD WATERS.
Feb 10, 12:50 PM CSTFLASH FLOOD2 Sw Hueytown, AL15TH ST DEEMED IMPASSABLE DUE TO FLOODING BETWEEN VIRGINIA RD AND VIRGINIA DR.
Feb 10, 1:15 PM CSTFLASH FLOOD1 Wsw Uab Campus, ALPEOPLE BEING RESCUED FROM STALLED CARS IN FLOOD WATERS AT THE INTERSECTION OF 8TH ST AND UNIVERSITY. REPORTED VIA SOCIAL MEDIA.
Feb 10, 1:20 PM CSTFLASH FLOOD1 Nw Oak Mountain Amphi, ALWINSLETT RD DEEMED IMPASSABLE DUE TO FLOOD WATERS.
Feb 10, 1:20 PM CSTFLASH FLOOD1 W Oak Mountain Amphit, ALENTRANCE TO GREEN PARK SOUTH DEEMED IMPASSABLE DUE TO FLOOD WATERS.
Feb 10, 1:20 PM CSTFLASH FLOODIndian Springs Village, ALHWY 119 DEEMED IMPASSABLE NEAR THE INDIAN SPRINGS TOWN HALL.
Feb 10, 1:25 PM CSTFLOOD2 Nnw Lake Purdy Commun, ALPORTIONS OF SICARD HALLOW RD FLOODED DUE TO LITTLE CAHABA RIVER OUT OF ITS BANKS.
Feb 10, 1:25 PM CSTFLASH FLOOD1 Ese Dolomite, ALALLISON-BONNETT MEMORIAL DR DEEMED IMPASSABLE AT RUTLEDGE DR.
Feb 10, 2:00 PM CSTFLASH FLOODOak Mountain Amphitheat, ALFLOODING ALONG PORTIONS OF AMPHITHEATER RD.
Feb 10, 2:20 PM CSTFLASH FLOOD2 Se Vestavia Hills, ALROCKY RIDGE ELEMENTARY SCHOOL PARKING LOT PARTIALLY UNDERWATER. WATER STILL RISING. REPORTED VIA SOCIAL MEDIA.
Feb 10, 2:40 PM CSTFLASH FLOOD1 Sse Meadowbrook, ALHWY 119 AT THE ENTRANCE TO BROKEN BOW SUBDIVISION DEEMED IMPASSABLE.
Feb 10, 2:47 PM CSTFLASH FLOOD1 Wnw Saginaw, ALOLD HWY 31 UNDER THE I-65 OVERPASS DEEMED IMPASSABLE.
Feb 10, 3:27 PM CSTFLASH FLOOD1 N Maylene, ALPORTIONS OF HWY 17 BECAME IMPASSABLE AS EARLY AS 327PM, INCLUDING AT BIG OAK DRIVE AND NEAR THE MAYLENE POST OFFICE. BY 550PM, HWY 17 AT FOX VALLEY FARMS RD WAS ALSO IMPASSABLE.
Feb 10, 3:27 PM CSTFLASH FLOOD1 Nne Mcadory, ALCITY OFFICIALS REPORTED MCCALLA RD IS IMPASSABLE BETWEEN 4TH AVE AND EASTERN VALLEY RD. ALSO, PORTIONS OF THE MEADOW LAKE SUBDIVISION OFF OF EASTERN VALLEY RD ARE FLOODED.
Feb 10, 3:30 PM CSTFLASH FLOOD2 Nw Bessemer, ALEVACUATING OF RESIDENTS IN HOMES ALONG VALLEY CREEK.
Feb 10, 3:55 PM CSTFLASH FLOODColumbiana, ALPORTION OF DEPOT ST IS IMPASSIBLE.
Feb 10, 4:45 PM CSTFLASH FLOODAlabaster Veterans Park, ALFLOODING OCCURRING THROUGH OUT VETERANS PARK.
Feb 10, 5:50 PM CSTFLASH FLOODMontevallo, ALWATER IS ACROSS PARK DR IN FRONT OF ORR PARK, AND OVER HWY 119 NEAR AMERICAN VILLAGE.
Feb 10, 6:09 PM CSTFLASH FLOOD1 Wnw Bessemer, ALLONG 14TH ST AND 21ST AVE IMPASSABLE. PICTURE PROVIDED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 20 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 465 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
465 m²/s²
0-3 km storm-relative helicity
585 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

407 
WGUS54 KBMX 101832
FFWBMX
ALC007-073-117-110030-
/O.NEW.KBMX.FF.W.0005.200210T1832Z-200211T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
1232 PM CST Mon Feb 10 2020

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Shelby County in central Alabama...
  Central Bibb County in central Alabama...
  Jefferson County in central Alabama...

* Until 630 PM CST Monday.

* At 1226 PM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen based on observations and radar estimates. Street 
  flooding has been reported in some spots within the City of 
  Birmingham.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
  Pelham, Mountain Brook, Trussville, Helena, Hueytown, Gardendale,
  Irondale, Leeds, Moody, Calera, Fairfield, Chelsea, Fultondale and
  Montevallo.

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area over the next six hours, which will cause additional 
flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3373 8653 3356 8655 3355 8648 3350 8648
      3350 8638 3336 8634 3319 8650 3304 8652
      3307 8688 3302 8688 3298 8741 3301 8732
      3309 8731 3313 8720 3322 8717 3325 8707
      3347 8734 3366 8706 3381 8695 3384 8676

FLASH FLOOD...RADAR INDICATED

$$

56
2 follow-up statements
213 
WGUS74 KBMX 102014
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
214 PM CST Mon Feb 10 2020

ALC007-073-117-110030-
/O.CON.KBMX.FF.W.0005.000000T0000Z-200211T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby AL-Bibb AL-Jefferson AL-
214 PM CST Mon Feb 10 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SHELBY...CENTRAL BIBB AND JEFFERSON COUNTIES...

At 207 PM CST, Flash Flooding was ongoing across Jefferson and 
Shelby Counties. Numerous roadways have become impassible due to 
flooding. Numerous reports of flooding from Emergency Management and 
the public on social media continue to increase. 

A considerable flash flood threat is expected to materialize over 
the next few hours across southern Jefferson, northern Bibb, and all 
of Shelby County. Those locations will also include areas along and 
south of the I-459 corridor. DO NOT DRIVE ACROSS FLOODED ROADWAYS. 
Up to three inches of rain have already fallen. Flash flooding is 
already occurring.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Public.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that will experience flooding include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Gardendale,
Irondale, Leeds, Moody, Calera, Fairfield, Chelsea, Fultondale and
Montevallo.

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area through 630pm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3373 8653 3356 8655 3355 8648 3350 8648
      3350 8638 3336 8634 3319 8650 3304 8652
      3307 8688 3302 8688 3298 8741 3301 8732
      3309 8731 3313 8720 3322 8717 3325 8707
      3347 8734 3366 8706 3381 8695 3384 8676

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

56
394 
WGUS74 KBMX 102208
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
408 PM CST Mon Feb 10 2020

ALC007-073-117-110030-
/O.CON.KBMX.FF.W.0005.000000T0000Z-200211T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby AL-Bibb AL-Jefferson AL-
408 PM CST Mon Feb 10 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SHELBY...CENTRAL BIBB AND JEFFERSON COUNTIES...

At 407 PM CST, steady rain continues to moved across the warned 
area. Rain totals in excess of 2 to 3 inches have occurred in 
many areas. Flash flooding is expected to persist.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Gardendale,
Irondale, Leeds, Moody, Calera, Fairfield, Chelsea, Fultondale and
Montevallo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3373 8653 3356 8655 3355 8648 3350 8648
      3350 8638 3336 8634 3319 8650 3304 8652
      3307 8688 3302 8688 3298 8741 3301 8732
      3309 8731 3313 8720 3322 8717 3325 8707
      3347 8734 3366 8706 3381 8695 3384 8676

FLASH FLOOD...RADAR INDICATED

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Feb 10, 12:20 PM CST, 12 minutes earlier.

Area forecast discussion, Feb 10, 12:20 PM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1220 PM CST Mon Feb 10 2020

.UPDATE...
For 18Z Aviation.

&&

.SHORT TERM...
/Updated at 1110 AM CST Mon Feb 10 2020/
Mesoscale Update.

/Areas of flooding likely as a band of heavy rain sets up near &
north of Interstate 20; marginal risk of a severe storm/

At 17:10Z/11:10AM, training rainfall was in progress across a good
chunk of the area, with a notable flood threat focused near and
north of Interstate 20 where a *high risk* of flash flooding has
been outlooked by the WPC. This is the primary concern through
tonight.

Observed 12Z soundings from BMX/JAN as well as forecast
soundings indicate low amounts of MU-CAPE available within this
axis of precipitation. This combined with a southwesterly
transport of anomalous precipitable water, 40-knot low-level jet
& shortwave impulses aloft will result in areas of embedded heavy
rain & a few storms. Such activity will aid in focused areas of
high rain rates & enhanced flood risk. Persons should be alert &
ready to respond to flooding to protect life and property. Travel
should also be done very cautiously, especially after nightfall.

The severe threat today is questionable given the mode of
convection and tendency for storms to be elevated; however, some
guidance shows that a pool of SB- CAPE will advect northward &
reside up against the southern perimeter of the boundary across
the southwest part of our area. There's a good amount of
background shear in place which could help organize some stronger
cores. I think the overall scenario by a few members may be a bit
overdone & prefer to side with the more tempered guidance. So,
will maintain the marginal risk but extend the end time to 6PM
this evening.

89^GSatterwhite

Previous Short Term.
/Updated at 355 AM CST Mon Feb 10 2020/
Through Tuesday.

Wet and stormy conditions through the area today through Tuesday.
Through collaboration with WPC and other surrounding forecast
offices, WPC has increased their Day 1 Excessive Rain Outlook to
High. Specifically, we are wanting to emphasize flash flooding for
the areas in the high risk. So to continue with this messaging we
have decided to shift over to a Flash Flood Watch. This has actually
cancelled the Flood Watch and issued a NEW Flash Flood Watch. We are
still expecting flooding and still could see a prolonged flood event
before all is said and done. However, there does appear to several
bands that will develop over the region and slide across the watch
area, particularly this afternoon. With somewhat enhanced lift and
very high precipitable water (rain rates), ongoing river flooding,
streams backlogged, and very saturated grounds, we could potentially
see flooding in areas that do not typically see flash flooding.
Flooding concerns continue into tonight and tomorrow, especially
overnight as another training band will try to set up along the I-20
corridor. This could be particularly dangerous to the Tuscaloosa and
Birmingham areas.

Some uncertainties to all of this would be the exact setup of the
training over the next 12 to 36 hours, but not on the rain itself.
We could see average of 4 to 6 inches of rain over 36 hours, of
which 2 to 3 inches of that occur over a 3 to 6 hour window. Thus
the concern shifting to more of a flash flooding scenario. Rainfall
will try to exit the region Tuesday afternoon, but we will continue
to see scattered to numerous showers/storms through Tuesday night.

Also there is a marginal concern for a severe storm or two this
morning into early afternoon. The main concerns here will be
damaging winds, however, there is a non zero threat for a tornado
and it can not be ruled out as the instability is highest late morning
into the afternoon. Again main focus the forecast will be the
flooding.

16

.LONG TERM...
/Updated at 355 AM CST Mon Feb 10 2020/
Wednesday through Monday.

The main story for the extended will be the potential for severe
storms Wednesday evening through the overnight hours.

A trough digs through the Central Plains early Wednesday and a
surface low develops in Southern Texas. The low is expected the lift
quickly northeastward through the Mid-MS Valley and into Central TN
during the day on Wednesday. As this takes place, Central AL will
see substantial warming with highs in the 70s and dewpoints in the
mid 60s. However, we also see warming in the mid levels that will
decrease the lapse rates, which, along with the persistent cloud
cover, will help limit the overall destabilization. A cold front
will approach the area through the afternoon, finally reaching our
western counties in the evening. Expect thunderstorms along the
frontal boundary itself. Some of these may be strong to severe at
times with damaging winds and heavy rain. A brief tornado can't be
ruled out given the strength of this system. Also, with the
prolonged heavy rainfall today through Tuesday, any additional
rainfall with the thunderstorms could lead to another round of
localized flooding; however, this will be a more progressive system
(fast-moving) compared to Monday/Tuesday which should lessen the
overall flash flooding impacts.

A few limiting factors are at play for the severe threat Wednesday
night into Thursday. Primarily, instability is expected to be modest
at best, with the latest runs only indicating 200-400 J/kg as the
front moves through. This is certainly enough to support some
storms, but given the highly dynamic system and strong vertical
shear (70-80kt 0-6km bulk shear), any updrafts that develop may be
sheared apart before they can become sustained, which can happen
when we have too much shear compared to the instability. Next, by
the time the front makes it to Central AL, the surface low is
forecast to be in Kentucky, and surface winds begin to veer to the
southwest just prior to the frontal passage. This will result in
more unidirectional hodographs, limiting the tornado potential
unless complex storm interactions take place, which can't be
forecasted this far out. Given the highly dynamic system, I will
maintain slight risk forecast for Central AL, with tornadoes and
damaging winds being the main threats. We will need to monitor
latest model trends in regards to the thermodynamics, as that is the
main limiting factor that is leading to the uncertainty right now.

The front should be south and east of Central AL by Thursday
afternoon, finally ending the rain chances for our area. Much colder
and drier air comes in Thursday night with Friday morning lows in
the mid 20s in the far northern counties and low 30s for areas
generally between I-20 and I-85. South of I-85 will be in the mid to
upper 30s. This cooler and drier trend should continue into the
weekend. Some guidance suggests another wave moving through Saturday
night through Monday, but there's little agreement in the model
guidance as a whole for this, so confidence is low. I've increased
PoPs to the 40-50% to account for some chance of rain moving in, but
I won't go higher than that until there's more consistency in the
models.

25/Owen

&&

.AVIATION...
18Z TAF Discussion.

Widespread moderate to heavy rain showers with a few embedded
thunderstorms are ongoing across the northwest 1/2 to 2/3 of
state. (mainly staying well north of Interstate 85 for now) This
is thanks to a moist onshore low level flow and upper shortwaves
moving through the upper west southwest flow. MVFR with some IFR
and lower cigs will accompany the activity this afternoon.
Conditions deteriorate further tonight as showers should spread
into MGM/TOI as well. Cigs should lower some as well. With lower
thunder chances, TAFs are focusing more on the rain showers and
cigs in later part for tonight into Tuesday. Winds will begin to
shift in the morning Tuesday as a front moves in the state.
Elevated rain chances remain through the TAF.

08

&&

.FIRE WEATHER...

An axis of heavy rain along with a few embedded thunderstorms is
expected across the northern half of the state now through early
Tuesday. The wet pattern will continue through much of the week.
Drier weather returns for a short break for Thursday night into
Friday. However, a chance for wetting rains return for the latter
part of the weekend by Saturday night.

08

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     62  59  64  49  70 / 100 100  90  50  50
Anniston    64  62  68  52  72 / 100 100  90  50  50
Birmingham  64  62  64  52  73 / 100 100  90  50  50
Tuscaloosa  67  63  65  52  74 / 100 100  90  50  60
Calera      66  63  68  53  73 / 100 100  90  50  50
Auburn      68  63  72  57  73 /  50  50  80  40  40
Montgomery  72  66  75  59  78 /  50  50  70  40  40
Troy        72  65  77  61  77 /  30  50  60  40  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch through Tuesday afternoon for the following
counties: Bibb...Blount...Calhoun...Cherokee...Clay...Cleburne...
Etowah...Fayette...Greene...Hale...Jefferson...Lamar...Marion...
Pickens...Randolph...Shelby...St. Clair...Sumter...Talladega...
Tuscaloosa...Walker...Winston.

&&

89/16/25/08
Hazardous weather outlook, Feb 10, 4:03 AM CST, 8 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
403 AM CST Mon Feb 10 2020

ALZ011>015-017>050-111315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
403 AM CST Mon Feb 10 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Periods of heavy rainfall are expected today. Recent rainfall has
produced saturated soil conditions, and any additional rainfall could
produce flash flooding issues.

Strong to severe storms possible in far West-Central Alabama from 10
AM to 3 PM today. The main impact will be damaging winds up to 60
mph, though a brief tornado cannot be ruled out.

Many area rivers are in or expected to rise above flood stage.
Please see the latest river statements for specific details on the
rises and expected crest values.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Periods of heavy rainfall are expected Tuesday through Thursday.
Recent heavy rainfall has produced saturated soil conditions, and any
additional rainfall could produce flash flooding issues.

There is a potential for severe storms Wednesday night into early
Thursday morning. Damaging winds and a couple of tornadoes appear
possible.

Many rivers will continue to rise over the next few days. Many have
reached flood stage or will reach flood stage. Please see the latest
river statements for specific details on the rises and expected
crest values.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be
necessary Monday and Wednesday night.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 8:24 PM CSTRiver Flood WarningBMXBibb, Dallas, Perry4 days
Feb 9, 8:24 PM CSTRiver Flood WarningBMXDallas, Perry7 days
Feb 10, 3:40 AM CSTFlash Flood WatchBMXBibb, Blount, Calhoun, Cherokee, Clay, Cleburne and 16 more30 hr
Feb 10, 10:05 AM CSTAreal Flood AdvisoryBMXGreene, Hale, Pickens, Sumter, Tuscaloosa6 hr
Feb 10, 10:13 AM CSTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston6 hr
Feb 10, 11:33 AM CSTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby6 hr
Feb 10, 11:53 AM CSTFlash Flood WarningBMXLamar, Marion, Winston6 hr
Feb 10, 12:18 PM CSTFlash Flood WarningBMXGreene, Pickens, Sumter, Tuscaloosa6 hr
Feb 10, 1:08 PM CSTAreal Flood WarningBMXCherokee72 hr
Feb 10, 1:09 PM CSTAreal Flood WarningBMXCherokee5 days
Feb 10, 1:23 PM CSTAreal Flood WarningBMXCherokee24 hr
Feb 10, 1:50 PM CSTRiver Flood WarningBMXJefferson14 hr
Feb 10, 1:51 PM CSTAreal Flood AdvisoryBMXBlount, Calhoun, Etowah, St. Clair, Talladega6 hr
Feb 10, 2:30 PM CSTFlash Flood WarningBMXBlount, Calhoun, Cherokee, Etowah, St. Clair, Talladega6 hr
Feb 10, 2:49 PM CSTFlash Flood WarningBMXBibb, Chilton, Hale, Perry6 hr
Feb 10, 3:03 PM CSTAreal Flood AdvisoryBMXChambers, Clay, Randolph5 hr
Feb 10, 3:39 PM CSTAreal Flood AdvisoryBMXCoosa4 hr
Feb 10, 3:49 PM CSTAreal Flood AdvisoryBMXCleburne, Talladega5 hr
Feb 10, 4:45 PM CSTAreal Flood AdvisoryBMXFayette, Lamar, Walker4 hr

Nearby

Flash Flood Warnings in Alabama, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.